International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2012 / Article
Special Issue

p-adic Analysis with q-Analysis and its Applications

View this Special Issue

Editorial | Open Access

Volume 2012 |Article ID 862940 | 2 pages | https://doi.org/10.1155/2012/862940

-Adic Analysis with -Analysis and Its Applications

Received21 Nov 2012
Accepted21 Nov 2012
Published29 Nov 2012

Bernoulli numbers, Bernoulli polynomials, and Euler numbers, Euler polynomials were studied by many authors. Bernoulli numbers, Bernoulli polynomials, Euler numbers, and Euler polynomials possess many interesting properties and arise in many areas of mathematics and physics. These numbers are still in the center of the advanced mathematical research. Especially, in number theory and quantum theory, they have many applications.

-Adic analysis with -analysis includes several domains in mathematics and physics, including the number theory, algebraic geometry, algebraic topology, mathematical analysis, mathematical physics, string theory, field theory, stochastic differential equations, quantum groups, and other parts of the natural sciences.

The intent of this special issue was to survey major interesting results and current trends in the theory of -adic analysis associated with -analogs of zeta functions, Hurwitz zeta functions, Dirichlet series, -series, special values, -analogs of Bernoulli, Euler, and Genocchi numbers and polynomials, -integers, -integral, -identities, -special functions, -continued fractions, gamma functions, sums of powers, -analogs of multiple zeta functions, Barnes multiple zeta functions, multiple -series, and computational and numerical aspects of -series and -analysis.

The Guest Editors and Referees of this special issue are well-known mathematicians that work in this field of interest. Thus, we got the best articles to be included in this issue. The results and properties of accepted papers are very interesting, well written, and mathematically correct. The work is a relevant contribution in the field of applied mathematics.

CheonSeoung Ryoo
Taekyun Kim
A. Bayad
Yilmaz Simsek

Copyright © 2012 CheonSeoung Ryoo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

721 Views | 495 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19.